# SDR HEEA978925

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 704A33633109
- Condition: Worn
- Location: M/R Spherical
- Part time: 1,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL BEARING WORN.  SERIAL NUMBERS REMOVED ARE 9443, 9445, AND 9444.
